Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculation of the regulator of $\textbf {Q}(\surd D)$ by use of the nearest integer continued fraction algorithm

Authors: H. C. Williams and P. A. Buhr
Journal: Math. Comp. 33 (1979), 369-381
MSC: Primary 12A25; Secondary 12A45
MathSciNet review: 514833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A computational method for determining the regulator of a real quadratic field $Q(\sqrt D )$ is described. This method makes use of the properties of the nearest integer continued fraction of $\sqrt D$ and is about 25

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25, 12A45

Retrieve articles in all journals with MSC: 12A25, 12A45

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society